# SDR SWAA2023050131235

- Difficulty date: April 25, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 53,357 hours, 32,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER AFT SERVICE DOOR AND LAST 4 CABIN LIGHTS CAME ON AND OFF DURING FLIGHT<[01] R&R LEFT AFT EMERG LIGHT BATTER AND CHARGER IRW AMM 33-51-06; OPS TEST GOOD
